Nonparametric estimation of multivariate elliptic densities via finite mixture sieves

HS Battey, O Linton

Research output: Contribution to journalArticle (Academic Journal)peer-review

2 Citations (Scopus)
Translated title of the contributionNonparametric estimation of multivariate elliptic densities via finite mixture sieves
Original languageEnglish
Pages (from-to)43-67
JournalJournal of Multivariate Analysis
Volume123
Early online date14 Sep 2012
Publication statusPublished - Jan 2014

Cite this